Skip to main content

Research Repository

Advanced Search

A note on totally geodesic embeddings of Eschenburg spaces into Bazaikin spaces

Kerin, Martin

A note on totally geodesic embeddings of Eschenburg spaces into Bazaikin spaces Thumbnail


Authors



Abstract

In this note it is shown that every 7-dimensional Eschenburg space can be totally geodesically embedded into infinitely many topologically distinct 13-dimensional Bazaikin spaces. Furthermore, examples are given which show that, under the known construction, it is not always possible to totally geodesically embed a positively curved Eschenburg space into a Bazaikin space with positive curvature.

Citation

Kerin, M. (2013). A note on totally geodesic embeddings of Eschenburg spaces into Bazaikin spaces. Annals of Global Analysis and Geometry, 43(1), 63-73. https://doi.org/10.1007/s10455-012-9333-1

Journal Article Type Article
Acceptance Date May 14, 2012
Online Publication Date Jun 6, 2012
Publication Date 2013-01
Deposit Date Nov 15, 2022
Publicly Available Date Nov 15, 2022
Journal Annals of Global Analysis and Geometry
Print ISSN 0232-704X
Electronic ISSN 1572-9060
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 43
Issue 1
Pages 63-73
DOI https://doi.org/10.1007/s10455-012-9333-1

Files

Accepted Journal Article (314 Kb)
PDF

Copyright Statement
This version of the article has been accepted for publication, after peer review (when applicable) and is subject to Springer Nature’s AM terms of use, but is not the Version of Record and does not reflect post-acceptance improvements, or any corrections. The Version of Record is available online at: https://doi.org/10.1007/s10455-012-9333-1





You might also like



Downloadable Citations